# SDR HEEA0011298

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6123A
- Make and model: Hughes 269C
- Aircraft serial: S1523
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Drifts
- Location: Cockpit
- Component: KG102A
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO DRIFTS OFF 30 DEG IN FLIGHT.
